# SDR CA180314006

- Difficulty date: March 14, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

(CAN) HEAVY SMOKE NOTED COMING INTO AIRCRAFT AFTER TAKEOFF.  CREW DIVERTED BACK TO DEPARTURE AIRPORT, DELCARED AN EMERGENCY AND LANDED WITHOUT ISSUES.  1 PAX ON-BOARD.  MX IN WORK, PERFORMED INSP AND FOUND DE-ICE FLUID ON TAIL SECTION STILL DRIPPING DOWN AND AROUND APU INLET.  DE-BRIEFED CREW AND THEY DID HAVE APU RUNNING AT TIME OF SMOKE.  ENGINES & APU RUNS CARRIED OUT, DE-ICING FLUID WAS BURNED OFF AND AIRCRAFT WAS RETURNED TO SERVICE.  (TC# 20180314006).
